MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01U
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported during insertion of the intra-aortic balloon (iab), the hub of the dilator broke off.The physician removed the dilator, opened another iab pack, proceeded with insertion, and continued initiation of therapy.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
Additional contact person: (b)(6).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Two dilators were returned with dried blood on the components.One dilator was observed to be intact with no visual defects.The dilator hub of the second dilator was observed to be broken off the from the shaft of the dilator.The hub of the dilator was observed to be slightly stripped.The broken dilator was measured and found to be within specification.No other visual defects were identified.The evaluation confirmed the reported failure the root cause of the issue at this time is impossible to define.Capa 830128 has been initiated to investigate this issue further and identify a root cause.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint # (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).Complaint record id # (b)(4).

Brand Name
LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key18039189
Report Number2248146-2023-00648
Device Sequence Number7429218
Product Code DSP
UDI-Device Identifier10607567109503
UDI-Public(01)10607567109503(10)3000250770(17)250620(11)220621
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2025
Device Model Number0684-00-0479-01U
Device Catalogue Number0684-00-0479-01U
Device Lot Number3000250770
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer11/22/2023
12/22/2023
02/02/2024
09/06/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date11/22/2023
01/09/2024
02/02/2024
09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown